# SDR P5CA9600811

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7102976
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, J

## Discrepancy

AT 13 FT THE AUTO FAIL LIGHT CAME ON, WENT MANUAL BACK TO AUTO FAIL LIGHT OFF AND BACK ON.  CABIN WENT TO 8.6 FEET DIFFERENTIAL PRESSURE 9.4 BOTH OUT FLOW VALVES CLOSED, CABIN STILL CLIMBING AT FL 20.0.  REPLACED AUTO PRESSURE CONTROLLER, OPERATIONAL CHECK OF PER BOEING MAINTENANCE MANUAL 21-31-02.
